# SDR AALA202203078985

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737*
- Aircraft serial: 31145
- Aircraft time: 29,823 hours, 12,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR GRIT BAR BRACKET IS DIFFICULT TO INSERT. LUBRICATED GRIT BAR DOOR BRACKET.
